Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 162, NWS St. Louis, MO

May 26, 2008Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at May 26, 2008, 12:08 PM CDT for Gasconade County, Montgomery County, Missouri. It took effect at May 27, 2008, 1:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 26, 2008, 12:08 PM CDT (17:08 UTC)
In effect from
May 27, 2008, 1:00 PM CDT
Expired
May 27, 2008, 9:46 PM CDT
In force
9 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 261708
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1208 PM CDT MON MAY 26 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 

  THE MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES

.THIS FLOOD WARNING TAKES INTO CONSIDERATION 1 TO 2 INCH RAIN IN THE
PAST 24 HOURS AND 0.7 IN THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC073-139-271708-
/O.NEW.KLSX.FL.W.0162.080527T1720Z-080530T1800Z/
/GSCM7.1.ER.080527T1720Z.080528T1200Z.080529T1800Z.NO/
1208 PM CDT MON MAY 26 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT GASCONADE.
* UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM MONDAY THE STAGE WAS 17.0 (ESTIMATED) FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TOMORROW 
  AFTERNOON AND RISE TO NEAR 22.9 FEET WEDNESDAY MORNING. 


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/27  05/28  05/29  05/30  05/31

MISSOURI RIVER
  GASCONADE        22  E17.0      21.2   22.9   22.2   21.5   20.8
4 follow-up statements
000 
WGUS83 KLSX 262028
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
328 PM CDT MON MAY 26 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...

  MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES 


.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL IN NORTHEASTERN
KANSAS AND NORTHWEST MISSOURI LAST WEEK IN CONJUNCTION WITH 0.5 TO
1.5 INCHES OF PRECIPITATION THE PAST 24 HOURS AND AROUND 1 INCH
FORECAST IN THE NEXT 24 HOURS...

RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC073-139-272028-
/O.EXT.KLSX.FL.W.0162.080528T0200Z-080529T1500Z/
/GSCM7.1.ER.080528T0200Z.080528T0600Z.080528T1500Z.NO/
328 PM CDT MON MAY 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* FROM TUESDAY EVENING TO WEDNESDAY EVENING.
* AT 1 PM MONDAY THE STAGE WAS 18.0 (ESTIMATED) FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE TUESDAY 
  EVENING...CREST NEAR 22.2 FEET TUESDAY NIGHT AND FALL BELOW FLOOD 
  STAGE WEDNESDAY.
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/27  05/28  05/29  05/30  05/31

MISSOURI RIVER
  GASCONADE        22  E18.0      20.8   22.1   21.2   20.5   19.7
000 
WGUS83 KLSX 270229
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
929 PM CDT MON MAY 26 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...

 
  MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES 


.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL FROM NORTHEASTERN
KANSAS AND NORTHWESTERN MISSOURI LAST WEEK IN CONJUNCTION WITH 0.5
TO 1.5 INCHES OF PRECIPITATION THE PAST 48 HOURS AND AROUND 1 INCH
FORECAST IN THE NEXT 24 HOURS...

RAIN HEAVIER THAN CURRENTLY FORECAST  COULD CAUSE RIVER LEVELS TO
RISE EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC073-139-280229-
/O.EXT.KLSX.FL.W.0162.080527T1800Z-080529T0900Z/
/GSCM7.1.ER.080527T1800Z.080528T0000Z.080528T0900Z.NO/
929 PM CDT MON MAY 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* FROM TUESDAY MORNING TO WEDNESDAY EVENING.
* AT 7 PM MONDAY THE STAGE WAS 19.5 (ESTIMATED) FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE 
  TUESDAY...CREST NEAR 22.2 FEET TUESDAY EVENING AND FALL BELOW FLOOD 
  STAGE WEDNESDAY MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/27  05/28  05/29  05/30  05/31

MISSOURI RIVER
  GASCONADE        22  E19.5      21.4   21.9   21.1   20.4   19.8
000 
WGUS83 KLSX 271610
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1110 AM CDT TUE MAY 27 2008


...THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT GASCONADE
AFFECTING GASCONADE AND MONTGOMERY COUNTIES... 


.THIS FLOOD WARNING TAKES INTO CONSIDERATION THE EXCESSIVE RAINFALL
THIS PAST WEEKEND AND 0.50 INCHES IN THE NEXT 24 HOURS. 

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


MOC073-139-281610-
/O.EXT.KLSX.FL.W.0162.080527T1800Z-080529T0600Z/
/GSCM7.1.ER.080527T1800Z.080528T0000Z.080528T0600Z.NO/
1110 AM CDT TUE MAY 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM TUESDAY THE STAGE WAS 21.4 (ESTIMATED) FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 22.1 FEET BY THIS EVENING
  AND THEN BEGIN TO FALL. 
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$


&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/28  05/29  05/30  05/31  06/01

MISSOURI RIVER
  GASCONADE        22   E21.4      21.7   20.4   20.0   19.4   18.7
000 
WGUS83 KLSX 280246
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
946 PM CDT TUE MAY 27 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...


  MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES


THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.


SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC073-139-280316-
/O.CAN.KLSX.FL.W.0162.000000T0000Z-080529T0600Z/
/GSCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
946 PM CDT TUE MAY 27 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT GASCONADE.
* AT 7 PM TUESDAY THE STAGE WAS AN ESTIMATED 21.9 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT AN ESTIMATED 21.9 
  FEET THIS EVENING.  THE RIVER IS FORECAST TO CONTINUE FALLING TO 
  NEAR 19 FEET BY SUNDAY EVENING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/28  05/29  05/30  05/31  06/01

MISSOURI RIVER
  GASCONADE        22   E21.9     21.4   20.6   20.3   19.9   19.3

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 26, 6:28 AM CDT, 5 hours 40 minutes earlier.

Area forecast discussion, May 26, 6:28 AM CDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
628 AM CDT MON MAY 26 2008

.DISCUSSION...
/440 AM CDT MON MAY 26 2008/
LOTS GOING ON WX-WISE AND BEHIND THE SCENES...SO WILL BE AS BRIEF
AS I CAN BE. FOCUSED BEST PCPN CHANCES OVER THE SERN HALF OF THE
FA WITH CONVECTIVE LINE MOVING THRU ATTM AND ASSOCIATED STRATIFORM
PCPN BEHIND IT. SOME ADDITIONAL NEW SHRA/TSRA DEVELOPMENT OVER MID
MO VALLEY...SO MUST BE CAREFUL TO NOT TOTALLY ELIMINATE PCPN PROBS
EVEN IN NERN MO THIS MRNG.

DUE TO THE RAIN MOVING THRU MUCH FARTHER SE THRU THE FA AND
EARLIER THAN THOUGHT PREVIOUSLY...NEED TO REFOCUS ITS EFFECTS.
ATMOSPHERE SHOULD HAVE TIME TO REGROUP THIS AFTERNOON WITH BEST
CHANCE FOR REDEVELOPMENT IN THE NRN FA NEAR THE SYNOPTIC CDFNT.
NEW MCS DEVELOPMENT LIKELY AGAIN TONIGHT. TRAINING NATURE OF
STORMS...HI MOISTURE CONTENT OF THE ATMOSPHERE WILL LEAD TO
POTENTIAL FOR HEAVY RAINFALL AGAIN THRU LATE TONIGHT. COMBINED
WITH HEAVY RAINFALL RECEIVED LAST NIGHT...HAVE DECIDED TO ISSUE A
FFA FOR THE ENTIRE FA THRU EARLY TUESDAY MORNING.

FOCUS FOR CONVECTION SHOULD CONTINUE TO SAG A BIT SWD ON TUESDAY
AS SYNOPTIC BOUNDARY EDGES THAT WAY...AND THIS TREND WILL CONTINUE
THRU TUESDAY NIGHT UNTIL IT EXITS THE FAR SRN FA.

MODEL DIFFS IN PLACEMENT OF NRN STREAM SHORTWAVE WILL LEAD TO
DIFFS IN PCPN PROBS...BUT FOR NOW NAM LOOKS LIKE THE OUTLIER AND
HAVE DISCOUNTED...WHICH WILL LEAD TO A DRY MID WEEK.

TES
&&

.AVIATION...
/628 AM CDT MON MAY 26 2008/
FOR THE 12Z TAFS...THUNDERSTORMS HAVE CLEARED KUIN AND KCOU...BUT
SHOULD STILL SEE SOME VCNTY RWS OFF AND ON FOR THE MORNING. AS FOR
KSUS/KSTL...WILL SEE TRWS THROUGH AT LEAST 13Z...THEN SOME
RWS/VCNTY TRW THROUGH 15Z. AFTER THAT NEXT ROUND OF ACTIVITY TO
BEGIN AFFECTING TAF SITES AS COLD FRONT BEGINS TO MOVE INTO
REGION...WITH RWS/VCNTY TS MOVING INTO KUIN AROUND 16Z...AND
AROUND 17Z FOR KCOU...KSUS AND KSTL. MODELS ALL OVER THE PLACE FOR
TIMING OF ACTIVITY...BUT FOR NOW FEEL THAT THIS ROUND WILL TAPER
OFF BETWEEN 22Z AND 00Z...BEFORE ANOTHER ROUND MOVES IN AFTER 07Z
AS NEXT IN SERIES OF MCS/S DEVELOPS AND SLIDES THROUGH. AS FOR
CIGS/VSBYS...WILL VARY BACK AND FORTH BETWEEN VFR AND MVFR.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&

WFO LSX
Hazardous weather outlook, May 26, 4:23 AM CDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
423 AM CDT MON MAY 26 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
423 AM CDT MON MAY 26 2008

...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AREAWIDE. THE
PRIMARY THREATS WILL BE LARGE HAIL UP TO THE SIZE OF GOLF BALLS
AND DAMAGING WINDS OVER 60 MPH. ISOLATED TORNADOES ARE ALSO
POSSIBLE. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE
REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS.

LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE DUE TO THE HIGH MOISTURE
CONTENT IN THE ATMOSPHERE. COMBINED WITH VERY WET TO SATURATED
SOILS FROM THE HEAVY RAINS IN SOME AREAS FROM LAST NIGHT...THIS
WILL CREATE A FLASH FLOOD THREAT OVER MUCH OF THE AREA. AS A
RESULT...A FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER
INFORMATION...PLEASE REFER TO THE WATCH PRODUCT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ON TUESDAY...MAINLY
SOUTH OF INTERSTATE 70. STRONG STORMS WILL BE POSSIBLE OVER PARTS
OF SOUTHEAST MISSOURI THROUGH TUESDAY AFTERNOON...WITH HAIL TO THE
SIZE OF DIMES AND WIND GUSTS TO 50 MPH.

THE CHANCE FOR THUNDERSTORMS WILL RETURN ON FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE AREAWIDE THROUGH LATE TONIGHT. THE
BEST CHANCES FOR SEVERE WEATHER WILL BE DURING THE AFTERNOON AND
EVENING HOURS. SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER...
HEAVY RAINFALL...OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, May 26, 7:09 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
709 AM CDT MON MAY 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0708 AM     FLOOD            NASHVILLE               38.35N  89.38W
05/26/2008                   WASHINGTON         IL   LAW ENFORCEMENT

            6 TO 7 INCHES OF STANDING WATER ON ROUTE 15 WEST OF
            NASHVILLE AND ALSO IN OKAWVILLE

&&

EVENT NUMBER 00182

TES
Local storm report, May 26, 7:31 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
731 AM CDT MON MAY 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             HIGHLAND                38.74N  89.68W
05/25/2008  M0.75 INCH       MADISON            IL   CO-OP OBSERVER

&&

EVENT NUMBER 00183

DYE
Local storm report, May 26, 8:46 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
846 AM CDT MON MAY 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0845 AM     FLOOD            MONTGOMERY CITY         38.98N  91.51W
05/26/2008                   MONTGOMERY         MO   LAW ENFORCEMENT

            HIGHWAYS Y AND J REMAINED CLOSED. WATER ON MANY
            SECONDARY ROADS.

&&

EVENT NUMBER 00184

BRITT
Local storm report, May 26, 9:00 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 AM CDT MON MAY 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0852 AM     FLASH FLOOD      ST. CHARLES             38.79N  90.52W
05/26/2008                   ST. CHARLES        MO   DEPT OF HIGHWAYS

            ROUTE P CLOSED AT PARR ROAD....HIGHWAY H CLOSED HIGHWAY
            94 AND ALSO AT C AND B.

&&

EVENT NUMBER 00185

BRITT
Local storm report, May 26, 9:27 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
927 AM CDT MON MAY 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0925 AM     FLOOD            CARLINVILLE             39.28N  89.88W
05/26/2008                   MACOUPIN           IL   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED INCLUDING HIGWAYS 108 WEST OF
            CARLINVILLE AND 16 IN SHIPMAN.

&&

EVENT NUMBER 00186

BRITT
Local storm report, May 26, 9:38 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
938 AM CDT MON MAY 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0935 AM     FLOOD            VALLEY PARK             38.55N  90.48W
05/26/2008                   ST. LOUIS          MO   LAW ENFORCEMENT

            ROUTE 141 AT I 44 FLOODED.

&&

EVENT NUMBER 00187

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:18 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Warren57 min
May 25, 7:23 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike52 min
May 25, 7:38 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis52 min
May 25, 7:41 PM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Pike, Ralls49 min
May 25, 7:49 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Iron, Reynolds, Washington41 min
May 25, 8:26 PM CDTSevere Thunderstorm WarningLSXSaint Louis34 min
May 25, 8:30 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Iron, Reynolds, Washington45 min
May 25, 8:32 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery40 min
May 25, 8:56 PM CDTSevere Thunderstorm WarningLSXSaint Louis64 min
May 25, 8:58 PM CDTFlash Flood WarningLSXLincoln, Montgomery, Saint Charles, Warren4 hr
May 25, 9:03 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Washington42 min
May 25, 9:09 PM CDTFlash Flood WarningLSXSaint Charles4 hr
May 25, 9:09 PM CDTTornado WarningLSXWarren30 min
May 25, 9:57 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis48 min
May 25, 11:19 PM CDTRiver Flood WarningLSXLincoln22 hr
May 26, 12:59 AM CDTAreal Flood WarningLSXMontgomery, Saint Charles, Warren4 hr
May 26, 2:31 AM CDTSevere Thunderstorm WarningLSXGasconade, Montgomery, Osage44 min
May 26, 3:03 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis42 min
May 26, 5:06 AM CDTAreal Flood WarningLSXMontgomery, Saint Charles, Warren20 hr
May 26, 5:18 AM CDTAreal Flood WarningLSXSaint Louis, City of Saint Louis6 hr
May 26, 12:59 PM CDTRiver Flood WarningLSXLincoln48 hr
May 26, 12:59 PM CDTRiver Flood WarningLSXSaint Charles9 hr
May 26, 5:11 PM CDTRiver Flood WarningLSXJefferson, Saint Louis52 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.